DEPUY SYNTHES PRODUCTS LLC MINIMAL ACCESS ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Back to Search Results |
| Model Number |
MA-D20 |
| Medical Device Problem Codes |
Appropriate Device Problem Term/Code Not Available (3191); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported from japan that during service and evaluation, it was determined that the attachment device had component damage, was making an unexpected noise, had vibration, and was generating heat.It was noted that the shaft was scratched.It was further determined that the device failed pretest for visual assessment and temperature assessment.It was noted in the service order that the device had an undetermined malfunction.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device was generating heat.Therefore, the reported condition was confirmed.The assignable root cause of this condition was determined to be traced to component failure due to wear.Udi: (b)(4).